# SDR ASAA0480536

- Difficulty date: October 20, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- Engine: Pwa JT8D219
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, AFT PIT DOOR, AFT MID SECTION 3 INCHES FROM EDGE DENTED X=1.10, D=.027, COLD WORKED TO CONTOUR, COMPLIED WITH HFEC.  NO DEFECTS NOTED, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-04, FIG 38.
